The holomorphic kernel of the Rankin-Selberg convolution

Dorian Goldfeld Columbia University Shou-Wu Zhang Columbia University

Number Theory mathscidoc:1808.07002

Surveys in Differential Geometry, 7, 195-219, 2002
No abstract uploaded!
holomorphic kernel, Rankin-Selberg convolution
[ Download ] [ 2018-08-04 22:54:09 uploaded by shouwu ] [ 204 downloads ] [ 0 comments ]
@inproceedings{dorian2002the,
  title={The holomorphic kernel of the Rankin-Selberg convolution},
  author={Dorian Goldfeld, and Shou-Wu Zhang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180804225409686741124},
  booktitle={Surveys in Differential Geometry},
  volume={7},
  pages={195-219},
  year={2002},
}
Dorian Goldfeld, and Shou-Wu Zhang. The holomorphic kernel of the Rankin-Selberg convolution. 2002. Vol. 7. In Surveys in Differential Geometry. pp.195-219. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180804225409686741124.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved